# SDR ASOA05895

- Difficulty date: October 23, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FORWARD RT SIDE EMERGENCY EXIT LIGHT COVER WAS FOUND TO BE BROKEN.  MAINT REMOVED AND REPLACED THE FORWARD RT SIDE EMERGENCY EXIT LIGHT COVER.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
